Advertisement

Mathematische Annalen

, Volume 150, Issue 2, pp 119–129 | Cite as

Zur Assoziativformel für die Multiplizität

  • W. Habicht
Article
  • 26 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Chevalley, C.: Intersections of algebraic and algebroid varieties. Trans. Am. Math. Soc.57, 1–85 (1945).Google Scholar
  2. [2]
    Kneser, M.: Definition und elementare Eigenschaften der Multiplizität. Forschungsbericht über Stellenringe. Oberwolfach 1958 (vervielfältigt).Google Scholar
  3. [3]
    Lech, Ch.: On the associativity formula for multiplicities. Arkiv för Math.3, nr. 27, p. 301 (1956).Google Scholar
  4. [4]
    Nagata, M.: The theory of multiplicity in general local rings. Proc. Tokyo Sympos. p. 191–226 (1956).Google Scholar
  5. [5]
    Rees, D.: Two classical theorems of ideal theory. Proc. Cambr. Phil. Soc.52, 155–157 (1956).Google Scholar
  6. [6]
    Samuel, P.: Sur la notion de multiplicité en Algèbre et Géométrie Algébrique. J. Math. pures appl.30, 159 (1951).Google Scholar
  7. [7]
    -- Algèbre locale. Mémorial Sci. Math.123 (1953).Google Scholar
  8. [8]
    Serre, J. P.: Multiplicités d'intersection. Cours au Collège de France 1957–58 (vervielfältigt).Google Scholar
  9. [9]
    v. d. Waerden, B. L.: On Hilbert's function ... Proc. Koninkl. Akad. Wetenschap. Amsterdam31, 749 (1928).Google Scholar

Copyright information

© Springer-Verlag 1963

Authors and Affiliations

  • W. Habicht
    • 1
  1. 1.Saarbrücken

Personalised recommendations